# SDR C2XA02BT062

- Difficulty date: October 20, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- Aircraft time: 9,004 hours, 6,427 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lever
- Condition: Faulty
- Location: Cockpit Area
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EWR---CO3543, CREW REPORTED "AIR RETURN TO EWR: LANDING GEAR WOULD NOT RETRACT QRH UNSUCCESSFUL."  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL LEVER IAW EMB145 AMM #32-32-02. REMOVED AND REPLACED LGEU IAW EMB145 AMM #32-32-01. LANDING GEAR SWING OPERATIONAL CHECK GOOD. AIRCRAFT RELEASED FOR SERVICE.
